The Čaplygin theorem for a first order quasilinear partial differential equation
Differencialʹnye uravneniâ, Tome 5 (1969) no. 12, pp. 2276-2277
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_12_a16,
author = {V. S. Blinchevskii},
title = {The {\v{C}aplygin} theorem for a first order quasilinear partial differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {2276--2277},
year = {1969},
volume = {5},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_12_a16/}
}
V. S. Blinchevskii. The Čaplygin theorem for a first order quasilinear partial differential equation. Differencialʹnye uravneniâ, Tome 5 (1969) no. 12, pp. 2276-2277. http://geodesic.mathdoc.fr/item/DE_1969_5_12_a16/